Friday, July 16, 2010

Survey says....

... the new blood pressure medication is definitely BAD.  Bad bad bad bad bad bad.  It's reacting (poorly) with (presumably) my antidepressant, bringing on homicidal thoughts (okay, just making me really really angry and unable to get past being angry) within a few hours of taking it and now I'm starting to think about driving off a bridge as I head to my client meeting downtown in a few minutes.  I have a follow up visit with my doctor on this med in two weeks, thought I'd give it another chance to see if it really was this that caused all those problems for me back in May.  Yeah, now I am sure and that's it for this one.  I'd rather have a stroke than kill somebody.  Most days.  Depending.

Hope you all have a lovely weekend.  I'll be over here in the corner, detoxing.

the CilleyGirl


  1. shit sorry to hear...had a similar issue recently when my thyroid medication (since my thyroid went on strike after radiation treatment) effecting when I took my antidepressants....I was taking 50 mg of Levoxyl (for thyroid) and 20 mg Citalopram (for depression) but no-one told me (despite being prescribed by the same physician that I should wait 4 hour in between taking each so as not to cause problems....

    Now I am on 100mg per day of Levoxyl and still 20mg of Cit (aka Celexa in the states) but have to space them thru the day and the changes have been AMAZING.....sad to see more physicians don't take care with contraindications and other meds when prescribing new ones...

    And I was the same with my meds...unbelievable rage - wanted to stab people for pushing in front of me on the tram...something I thought I had become OK with in AMS, but suddenly became a life or (their) death I was overheated to a frightening degree that I was spending all my time in the walk in dairy coolroom in the supermarket downstairs (and still not cool enough!)....I was homicidal, suicidal, name it, I was coming after it!

    I even thought I had gone into early menopause (jesus NO!) just cos I was so angry and hot all the time...turns out I just had to change the times I took my meds (and increase one of them) but I found out about the changing time to 4 hr difference thru Dr Google....not Dr there you have what is RIGHT for you!

  2. PS never sure of affecting or effecting...but you are so smart so please don't hate me!

  3. UGh so annoying - hope you feel better soon!

  4. I didn't think about taking them at different times, will have to try that!